Smoothing effect and regularity for evolution integrodifferential systems

Marián Slodička

Commentationes Mathematicae Universitatis Carolinae (1989)

  • Volume: 030, Issue: 2, page 303-316
  • ISSN: 0010-2628

How to cite

top

Slodička, Marián. "Smoothing effect and regularity for evolution integrodifferential systems." Commentationes Mathematicae Universitatis Carolinae 030.2 (1989): 303-316. <http://eudml.org/doc/17740>.

@article{Slodička1989,
author = {Slodička, Marián},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {quasilinear partial integrodifferential equations; hyperbolic; parabolic; smoothing effect; Rothe's method; weak solution; linear evolution integrodifferential system},
language = {eng},
number = {2},
pages = {303-316},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Smoothing effect and regularity for evolution integrodifferential systems},
url = {http://eudml.org/doc/17740},
volume = {030},
year = {1989},
}

TY - JOUR
AU - Slodička, Marián
TI - Smoothing effect and regularity for evolution integrodifferential systems
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1989
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 030
IS - 2
SP - 303
EP - 316
LA - eng
KW - quasilinear partial integrodifferential equations; hyperbolic; parabolic; smoothing effect; Rothe's method; weak solution; linear evolution integrodifferential system
UR - http://eudml.org/doc/17740
ER -

References

top
  1. Friedman A., Partial Differential Equations of Parabolic Type, Prentice-Hall, Englewood Cliflfe, N.J., 1964. (1964) Zbl0144.34903MR0181836
  2. Henry D., Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Math., 840, Springer-Verlag, Berlin, 1981. (1981) Zbl0456.35001MR0610244
  3. Kačur J., Application of Rothe's method to evolution integrodifferential equations, J. reine angew. Math. 388 (1988), 73-105. (1988) Zbl0638.65098MR0944184
  4. Kačur J., Method of Rothe in Evolution Equations, Teubner Texte zur Mathematik, 80, Leipzig, 1985. (1985) Zbl0582.65084MR0834176
  5. Kufner A., John O., Fučík S., Function spaces, Academia, Prague, 1977. (1977) Zbl0364.46022MR0482102
  6. Ladyženskaja O. A., Solonnikov V. A., Ural'ceva N. N., Linear and quasilinear equations of parabolic type, Nauka, Moscow, 1967 (Russian). (1967) MR0241822
  7. Lions J. L., Magenes E., Problèmes aux limites non homogènes et applications I,II, Dunod, Paris, 1968. (1968) Zbl0165.10801
  8. Nečas J., Les méthodes directes en théorie des équations elliptiques, Academia, Prague, 1967. (1967) MR0227584
  9. Rektorys K., The method of Discretization in Time and Partial Differential Equations, Reidel Publishing Company, Dordrecht - Boston - London, 1982. (1982) Zbl0522.65059MR0689712
  10. Sobolevskij R. E., Equations of parabolic type in Banach spaces, Trudy Moskov. Mat. Obsc. 10 (1961), 297-350 (Russian). (1961) Zbl0104.09303MR0141900
  11. Slodička M., Application of Rothe's method to evolution integrodifferential systems, Comment. Math. Univ. Carolinae 30 (1989), 57-70. (1989) Zbl0674.65110MR0995701

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.